On the critical values of Hecke L-series
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2 no. 2  (1980), p. 49-54
@incollection{MSMF_1980_2_2__49_0,
     author = {Gross, Benedict H. and Zagier, Don},
     title = {On the critical values of Hecke L-series},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     pages = {49-54},
     zbl = {0462.14015},
     mrnumber = {82g:14026},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1980_2_2__49_0}
}
Gross, Benedict H.; Zagier, Don. On the critical values of Hecke L-series, in Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 49-54. doi : 10.24033/msmf.279. http://www.numdam.org/item/MSMF_1980_2_2__49_0/

[1] Chowla S., and Selberg A., On Epstein's Zeta Function. J. Crelle 227 (1967), 96-110. | MR 35 #6632 | Zbl 0166.05204

[2] Katz N., p-adic interpolation of real analytic Eisenstein series. Annals Math. 104 (1976), 459-571. | MR 58 #22071 | Zbl 0354.14007